# SDR SWAA114299

- Difficulty date: June 14, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 64,456 hours, 55,374 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Part number: 6545800
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND L1 DOOR CHANNEL CRACKED AT BS 347, BETWEEN STR 11L TO STR 12L.  REMOVED AND REPLACED CHANNEL PER SRM.
